# SDR QXEA2014100600816

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 31,922 hours, 33,415 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85329414101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED EDGE BEAM SILL PLATE. REMOVED AND REPLACED THE EDGE BEAM IAW SRM 51-42-05, STEP 4E 2-8, SRM 51-40-07. AND SRM 51-42-75, STEP 5D, 3, A THRU J.
